Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 1, pp. 41-61 (2006)

Summability of Fourier Series with respect to the Walsh–Paley System

V. Tevzadze

Tbilisi State University, Georgia

Abstract: In the present paper we prove a number of statements dealing with the uniform convergence of Cesáro means of negative order of the Fourier–Walsh series.

Keywords: Walsh system, Cesáro summability, negative order, uniform convergence, modulus of continuity, modulus of variation.

Classification (MSC2000): 42C19

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition